# SDR USAA010632

- Difficulty date: June 8, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 747
- Part time: 43,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .5 INCH, BS 747, BETWEEN STRINGER 8/9R.  DAMAGED REMOVED, INSTALLED DOUBLER AND FILLER PER TR 53-10-14.  (M)
